Showing 1 - 9 of 9
In non-regular problems the classical optimality conditions are totally inapplicable. Meaningful results were obtained for problems with conic constraints by Izmailov and Solodov (SIAM J Control Optim 40(4):1280–1295, <CitationRef CitationID="CR17">2001</CitationRef>). They are based on the so-called 2-regularity condition of the...</citationref>
Persistent link: https://www.econbiz.de/10010994037
A function <InlineEquation ID="IEq1"> <EquationSource Format="TEX">$${f : \Omega \to \mathbb{R}}$$</EquationSource> </InlineEquation> , where Ω is a convex subset of the linear space X, is said to be d.c. (difference of convex) if f =  g − h with <InlineEquation ID="IEq2"> <EquationSource Format="TEX">$${g, h : \Omega \to \mathbb{R}}$$</EquationSource> </InlineEquation> convex functions. While d.c. functions find various applications, especially in optimization, the...</equationsource></inlineequation></equationsource></inlineequation>
Persistent link: https://www.econbiz.de/10010994161
Persistent link: https://www.econbiz.de/10010557857
Persistent link: https://www.econbiz.de/10008591052
Persistent link: https://www.econbiz.de/10010845865
Persistent link: https://www.econbiz.de/10008458197
We consider a class of homogeneous Cournot oligopolies with concave integrated price flexibility and convex cost functions. We provide new results about the semi-uniqueness and uniqueness of (Cournot) equilibria for the oligopolies that satisfy these conditions. The condition of concave...
Persistent link: https://www.econbiz.de/10010896366
Persistent link: https://www.econbiz.de/10008925254
Persistent link: https://www.econbiz.de/10008925263